MathSciNet Relay Station
MathSciNet bibliographic data
MR2404103 47A63 (47A75 47A80)
Fujii, Jun Ichi Operator-valued inner product and operator inequalities. Banach J. Math. Anal. 2 (2008), no. 2, 59–67.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement